hi there im new to this web site but i like it and umm my question is my doctor took me off of klonopin last wednesday but gave me vistral instead to only take it when i feel very anxious but i havent had my meds for a whole week and i just got them today i took one of them maybe its because my body is goin thru i withdrawl (withdrawal) or something i feel very uncomfortable but maybe thats normal can y ou give me so info about klonopin plz thankyou
Welcome to the site. How long where you on klonopin for? To explain. There are 2 types of benzos. Those that kick in just after taken and those that you don't really feel kick in at all. They work over the full day. Klonopin would be a 24/7 form of medication. Normally dosed out twice daily. Thus doing you the full day. If your doctor felt like you needed something more instant he might have decided on a change. I am not familiar with vistral. Never taken it myself. But klonopin should never just be stopped. Like any benzo you come off it over time. Unless maybe it was only a week you were on it. We would need to know the duration of the klonopin and then maybe someone can answer the question a little bit better.
Sounds like you have a regular doc instead of a psychiatrist, or a dumb psychiatrist. As Mr. Green said, benzos should never be stopped suddenly or without expert monitoring. On the other hand, some people just sail through. The new drug would probably cause drowsiness more so than a benzo, but not necessarily, as we're all different.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.